Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the characterization of $ H\sp p({\bf R}\sp n)$ in terms of Fourier multipliers

Author: Akihito Uchiyama
Journal: Proc. Amer. Math. Soc. 109 (1990), 117-123
MSC: Primary 42B30
MathSciNet review: 1007515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p \in (0,1]$, let $ f \in {L^2}({R^n}) \cap {H^p}({R^n})$ and let $ \theta \in C({R^n}\backslash \left\{ 0 \right\})$ be homogeneous of degree zero. We will give one sufficient condition in order for $ f$ and $ \theta $ to satisfy

$\displaystyle \vert\vert f\vert{\vert _{{H^p}}} \leq C\left\{ {\vert\vert f\ver... ...ft\{ {\theta (\xi )\mathcal{F}f(\xi )} \right\}\vert{\vert _{{L^p}}}} \right\}.$

References [Enhancements On Off] (What's this?)

  • [CT] A. P. Calderón and A. Torchinsky, Parabolic maximal functions associated with a distribution II, Adv. in Math. 24 (1977), 101-171. MR 0450888 (56:9180)
  • [CD] R. Coifman and B. Dahlberg, Singular integral characterization of nonisotropic $ {H^p}$ spaces and the F. and M. Riesz theorem, Proc. Sympos. Pure Math. 35 (1979), 231-234. MR 545260 (80i:42012)
  • [FS] C. Fefferman and E. M. Stein, $ {H^p}$ spaces of several variables, Acta Math. 129 (1972), 137-193. MR 0447953 (56:6263)
  • [TW] M. Taibleson and G. Weiss, The molecular characterization of certain Hardy spaces, Astérisque 77 (1980), 67-149. MR 604370 (83g:42012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30

Retrieve articles in all journals with MSC: 42B30

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society